Banach limits: Invariance and functional characteristics
Artikel i vetenskaplig tidskrift, 2017

Banach limits invariant with respect to the CesA ro transform are studied. New functional characteristics of Banach limits are introduced and studied.

Författare

E. A. Alekhno

Belarusian State University

E. M. Semenov

Voronezh State University

F. A. Sukochev

University of New South Wales (UNSW)

Alexandr Usachev

Chalmers, Matematiska vetenskaper, Analys och sannolikhetsteori

Göteborgs universitet

Doklady Mathematics

1064-5624 (ISSN)

Vol. 96 1 305-307

Ämneskategorier

Matematik

DOI

10.1134/S1064562417040019